Discussions that mention tylenol

General Health board


[COLOR="Magenta"]Hey there!
I have set up an appt to go and see a doctor on Monday..but, in the meantime..I would like to know what you all think this might be...

About five days ago, I began to have side aches..on my left side..so I sat in a chair and iced myself...then at night time...I lay with a heating pad...and sometimes it seemed better(I wonder if it has to do with my weight at times...as I am "obese" for my frame..I am five three, and three quarters and I am about sixty pounds over weight, for that height! (Female here)!
I think that at times it IS my weight...because I will get back aches..and then what I have done just every now and then, is take tylenol..because I cannot take ibprofen..any longer because of my diabetes..(it isn't safe for people with diabetes to have this O.T.C. med!)
anyhow, I was taking tylenol every six hours...and following the medical instructions..(not going over 8, in a 24 hour period)
I thought that I would feel better like I usually do...Not on your life! I am still hurting..and I have had stabbing pains as well! I also don't want to eat, but, I make myself eat(lately I can eat..and it doesn't bother me..but, when the pain gets worse..that is when I don't want to eat!) I was able to eat more lately...I have had one kidney stone about three or four years back..and wonder if it might be a stone...and my hubby wonders if it is a kidney infection or something like that! I am also wondering if it is say, a over used back muscle or side muscle that is over used...?
What do you all think?
I feel it now, sometimes as I sit here and type...it doesn't make me feel sooo wonderful!
It will hurt if I breathe at times!
I hope that it isn't pneumonia...or something like that..(I have also known people who's sides ached..and later they found out that they had that illness!) Is pneumonia catchy? I thought that it was..but, I don't remember for sure! Any thoughts would be greatly appreciated!

thanks all!
nightowl2:confused: :dizzy: :rolleyes: :wave: